MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Libre 2; Flash Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Libre 2; Flash Glucose Monitoring System
Model Number 71992-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The customer received sensor scan results of 50 mg/dl compared to readings of 188 mg/dl respectively obtained on a competitor brand sensor and the results, when plotted on a parkes error grid, fall into the c zone, showing the difference in values to be clinically significant.The length of sensor wear was 7 days.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 2
Common Device Name
Flash Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50911560
Report Number2954323-2026-429462
Device Sequence Number12111045
Product Code QLG
UDI-Device Identifier00357599800000
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K193371
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number71992-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexMale